MathSciNet Relay Station
MathSciNet bibliographic data
MR584697 55M25 (54C10 55M10 57M12)
Church, P. T.; Timourian, J. G. Deficient points of maps on manifolds. Michigan Math. J. 27 (1980), no. 3, 321–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement